# SDR CALA9901440

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame/Beam
- Condition: Cracked
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LOWER AFT FRAME AND A 2 INCH CRACK IN T-BEAM OF FORWARD CARGO DOOR LOWER FORWARD CORNER.  THE FRAME WAS REPLACED IAW SRM 51-10-02 AND 51-40-02.  THE BEAM WAS REPAIRED IAW ECRA 5230-01491.
